# SDR UIEA2018110132454

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T1057
- Condition: Corroded
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME WAS CORRODED, BS 1153, STRINGER 20L.  R & R THE FRAME IAW SRM 51-40-02-0G-0.
